Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i3.40
pages 32-44

On Regulation Problem for Heating Process

Kamil Rajab ogly Aida-zade
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)
Vagif Maarif oglu Abdullayev
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku

ABSTRAKT

We investigate a class of problems of optimal control of process of rod (plate) heating on control of temperature inside the stove. Control is realized by feedback, for which information about the state of process continuously or discretely enters only from certain points of rod, where temperature sensors are placed. Mathematical model of controlled process in both cases is reduced to pointwise loaded parabolic equation. We obtain the necessary conditions of optimality, propose numerical schemes of its solving.


Articles with similar content:

Robust stability and Synthesis of Discrete
Journal of Automation and Information Sciences, Vol.39, 2007, issue 7
Vsevolod M. Kuntsevich
THE METHOD OPTIMIZATION OF GAS TURBINE BLADES COOLING SYSTEM
International Heat Transfer Conference 11, Vol.18, 1998, issue
A. V. Loburev , M. S. Cherny, Boris M. Galitseisky
Necessary Conditions of Optimality of the First and Second Order in a Stepwise Optimal Control Problem with Discrete-Continuous System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 6
Rashad Ogtay oglu Mastaliyev
Optimal Control of a Conditionally Correct System Described by the 4-th Order Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 3
Ivan V. Sergienko, Vasiliy S. Deineka
On an Approach Scheme in Nonstationary Game Problems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Alexey A. Chikriy, Kirill A. Chikriy, Iryna Iu. Kryvonos